# SDR RAIA201512260001

- Difficulty date: December 26, 2015
- Submitted: December 30, 2015
- Operation: Air carrier
- Aircraft: N842HK
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500830
- Aircraft time: 28,477 hours, 26,234 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Row 23
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CEILING EMERGENCY EXIT LIGHT AT ROW 23 IS INOPERATIVE.  MAINTENANCE REPLACED EMERGENCY EXIT LIGHT, OPS CHECK GOOD.
